You are here

Hajdu Lajos

Name: Hajdu Lajos
Other profiles: MTMT
Degree
  • PhD, Kossuth Lajos Tudományegyetem (1998)
  • Habilitáció, Debreceni Egyetem (2003)
  • MTA doktora, Magyar Tudományos Akadémia (2011)
Profession: mathematician

Publication list

Uploaded publications:
132
Publications in DEA:
129
OA:
61
Date range:
1997-2023
2023
  1. Bérczes, A., Hajdu, L., Luca, F., Pink, I.: Additive Diophantine Equations with Binary Recurrences, S-Units and Several Factorials.
    Results Math. 78 (4), 1-32, 2023.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q2 Mathematics (miscellaneous) (2022)
  2. Hajdu, L., Tijdeman, R., Varga, N.: Diophantine equations for Littlewood polynomials.
    Acta Arith. 210 223-234, 2023.
    Journal metrics:
    Q2 Algebra and Number Theory (2022)
  3. Hajdu, L., Herendi, O.: Extrema of polynomials with real roots and Diophantine equations.
    J. Number Theory. 242 626-646, 2023.
    Journal metrics:
    Q2 Algebra and Number Theory (2022)
  4. Hajdu, L., Tijdeman, R., Varga, N.: On polynomials with only rational roots.
    Mathematika. 69 (3), 867-878, 2023.
  5. Hajdu, L., Sebestyén, P.: Terms of recurrence sequences in the solution sets of norm form equations.
    Arch. Math. 122 179-187, 2023.
    Journal metrics:
    Q2 Mathematics (miscellaneous) (2022)
  6. Hajdu, L., Tijdeman, R.: The Diophantine equation f(x)=g(y)$f(x)=g(y)$ for polynomials with simple rational roots.
    J. Lond. Math. Soc.-Second Ser. 108 (1), 309-339, 2023.
    Journal metrics:
    Q1 Mathematics (miscellaneous) (2022)
2022
  1. Hajdu, L., Varga, N.: Diophantine equations for polynomials with restricted coefficients, I (Power values).
    Bull. Aust. Math. Soc. 106 (2), 254-263, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Ceko, M., Hajdu, L., Tijdeman, R.: Error Correction for Discrete Tomography.
    Fundam. Inform. 189 (2), 91-112, 2022.
    Journal metrics:
    Q3 Algebra and Number Theory
    Q3 Computational Theory and Mathematics
    Q3 Information Systems
    Q4 Theoretical Computer Science
  3. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers composed from a given set of primes, I (Additive decompositions).
    Acta Arith. 202 (1), 29-42, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  4. Hajdu, L., Sebestyén, P.: Terms of recurrence sequences in the solution sets of generalized Pell equations.
    Int. J. Number Theory. 18 (07), 1605-1612, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  5. Hajdu, L., Papp, Á., Tijdeman, R.: The Prouhet-Tarry-Escott problem, indecomposability of polynomials and Diophantine equations.
    Ramanujan J. 58 (4), 1075-1093, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  6. Hajdu, L., Papp, Á.: Uniform bounds for the number of powers in arithmetic progressions.
    Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat. 116 (4), 1-7, 2022.
    Journal metrics:
    Q1 Algebra and Number Theory
    Q1 Analysis
    Q1 Applied Mathematics
    Q1 Computational Mathematics
    Q1 Geometry and Topology
2021
  1. Hajdu, L., Varga, A.: Engineering Mathematics: part I..
    Debreceni Egyetemi Kiadó, Debrecen, 154 p., 2021. ISBN: 9789633189030
  2. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers with restricted prime factors, I. (Smooth numbers).
    Indag. Math.-New Ser. 32 (2), 365-374, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers with restricted prime factors, II: Smooth numbers and generalizations.
    Indag. Math.-New Ser. 32 (4), 813-823, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  4. Hajdu, G., Hajdu, L.: On the Liouville function on rational polynomial values.
    Acta Arith. 201 (2), 119-130, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
  5. Hajdu, L., Herendi, O.: Polynomial values of surface point counting polynomials.
    Int. J. Number Theory. 17 (01), 15-32, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
  6. Hajdu, L., Tengely, S.: Powers in arithmetic progressions.
    Ramanujan J. 55 (3), 965-986, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
  7. Bérczes, A., Hajdu, L., Tijdeman, R.: Skolem's conjecture confirmed for a family of exponential equations, II.
    Acta Arith. 197 (2), 129-136, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
  8. Hajdu, L., Luca, F., Tijdeman, R.: Skolem's conjecture confirmed for a family of exponential equations, III.
    J. Number Theory. 224 41-49, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
2020
  1. Hajdu, L., Sárközy, A.: On multiplicative decompositions of polynomial sequences, III.
    Acta Arith. 193 (2), 193-216, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Hajdu, L., Varga, N.: Polynomial values of figurate numbers.
    J. Number Theory. 214 79-99, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
  3. Hajdu, L., Papp, Á.: Polynomial values of products of terms from an arithmetic progression.
    Monatsh. Math. 193 (3), 637-655, 2020.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
Show all
updated: 2024-04-21, 01:08

SCImago quartiles of
scientific journal articles

Number of scientific articles: 109
Q1/D1 10 (9.2%)
Q1 28 (25.7%)
Q2 50 (45.9%)
Q3 19 (17.4%)
Q4 2 (1.8%)
N/A 10 (9.2%)
-
OK

SCImago subject areas and categories

Mathematics (96)
Algebra and Number Theory (45)
Mathematics (miscellaneous) (43)
Applied Mathematics (13)
Computational Mathematics (7)
Discrete Mathematics and Combinatorics (6)
Theoretical Computer Science (6)
Geometry and Topology (2)
Analysis (1)
Modeling and Simulation (1)
Statistics and Probability (1)
Computer Science (9)
Computational Theory and Mathematics (5)
Computer Vision and Pattern Recognition (4)
Software (4)
Computer Science (miscellaneous) (3)
Information Systems (2)
Artificial Intelligence (1)
Computer Graphics and Computer-Aided Design (1)
Signal Processing (1)
Engineering (3)
Electrical and Electronic Engineering (3)
Decision Sciences (2)
Information Systems and Management (2)
Management Science and Operations Research (2)
Physics and Astronomy (1)
Condensed Matter Physics (1)

Genre chart

Year chart

Language chart

Journals

Show more

Other co-authors

Saradha, N. Iyswarya
Show more
Saradha, N. Iyswarya
Hirata-Kohno, Noriko
Rout, Sudhansu Sekhar
Schlickewei, Hans Peter